# SDR UALA2012111606600

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, R4 DOOR SURROUND CREASE BEAM BOTTOM WEB CORRODED ON THE UPPER AFT EDGE.   FOUND TO BE OUT OF LIMITS, OVER 50 PERCENT.  REMOVED AND REPLACED CREASE BEAM IAW 51-40-02 AND DWG 146N8742.   MAJOR REPAIR.
